Search and download archives of mathematical journals

 
 
  Table of contents for this issue | Previous article | Next article
Yau, Shing-Tung
Isoperimetric constants and the first eigenvalue of a compact riemannian manifold. Annales scientifiques de l'École Normale Supérieure, Sér. 4, 8 no. 4 (1975), p. 487-507
Full text djvu | pdf | Reviews MR 53 #1478 | Zbl 0325.53039 | 6 citations in Numdam

stable URL: http://www.numdam.org/item?id=ASENS_1975_4_8_4_487_0

Bibliography

[1] M. BERGER, P. GAUDUCHON, et E. MAZET, Le spectre d'une variété riemannienne (Lecture Notes in Math., N°. 194, Springer).  MR 43 #8025 |  Zbl 0223.53034
[2] R. BISHOP and R. CRISTTENDEN, Geometry of Manifolds, Academic Press, 1964.  Zbl 0132.16003
[3] J. D. BURAGO and V. A. ZALGALLER, Isoperimetric Problems for Regions on a Surface Having Restricted Width (Proceedings of Stek. Inst. Math., N°. 76, 1965.)  MR 34 #1972 |  Zbl 0167.50802
[4] I. CHAVEL and E. FELDMAN, The First Eigenvalue of the Laplacian on Manifolds of Non-Negative Curvature (to appear).
[5] J. CHEEGER, The Relation Between the Laplacian and the Diameter for Manifolds of Non-Negative Curvature (Arch. der Math., Vol. 19, 1968, p. 558-560).  MR 38 #6503 |  Zbl 0177.50201
[6] J. CHEEGER, A Lower Bound for the Smallest Eigenvalue of the Laplacian, In “Problems in Analysis, a symposium in honor of S. Bochner”, Princeton University Press, 1970.  Zbl 0212.44903
[7] S. Y. CHENG, Eigenfunctions and Eigenvalues of Laplacian (to ppear in the Proceedings of Symposium on Differential Geometry).  Zbl 0308.35076
[8] S. Y. CHENG, Eigenvalue Comparison Theorems and its Geometric Applications (Math. Z., Vol. 143, 1975, p. 289-297.)
Article |  MR 51 #14170 |  Zbl 0329.53035
[9] L. KEEN, Collars on Riemann Surfaces, In “Discontinuous Groups and Riemann Surfaces”, edited by by GREENBERG, Princeton University Press, 1974, p. 263-268.  MR 52 #738 |  Zbl 0304.30014
[10] A. HUBER, On the Isoperimetric Inequality on Surfaces of Variable Gaussian Curvature (Ann. of Math., Vol. 60, 1954, p. 237-247).  MR 16,508d |  Zbl 0056.15801
[11] J. HERSCH, Caractérisation variationnelle d'une somme de valeurs propres consécutives (C. R. Acad. Sc., t. 252, 1961, série A, p. 1714-1716).  MR 23 #A3362 |  Zbl 0096.08602
[12] E. MAZET, Une majoration de λ1 du type de Cheeger (C. R. Acad. Sc., t. 277, série A, 1973).  MR 50 #14581 |  Zbl 0264.53021
[13] H. P. MCKEAN, An Upper Bound to the Spectrum on a Manifold of Negative Curvature (J. of Diff. Geom., Vol. 4, 1970, p. 359-366).  MR 42 #1009 |  Zbl 0197.18003
[14] H. FEDERER, Geometric Measure Theory, Springer, 1969.  MR 41 #1976 |  Zbl 0176.00801
[15] F. WARNER, Extensions of the Rauch Comparison Theorem to Submanifolds (Trans. Amer. Math. Soc., Vol. 122, 1966, p. 341-356).  MR 34 #759 |  Zbl 0139.15601
[16] D. HOFFMAN, and J. SPRUCK, Sobolev and Isoperimetric Inequalities for Riemannian Submanifolds (to appear).  Zbl 0295.53025
[17] J. MICHAEL, and L. SIMON, Sobolev and Mean Value Inequalities on Generalized Submanifolds of Rn (Comm. Pure and Appl. Math., 1973, p. 361-379).  MR 49 #9717 |  Zbl 0256.53006
[18] L. GREEN, A Theorem of E. Hopf (Mich. Math. J., Vol., 5, 1958, p. 31-34).
Article |  MR 20 #4300 |  Zbl 0134.39601
[19] J. CHEEGER, and D. GROMOLL, The Splitting Theorem for Manifolds of Non-Negative Ricci Curvature (J. Diff. Geom., Vol. 6, 1971, p. 119-128).  MR 46 #2597 |  Zbl 0223.53033
[20] J. MILNOR, A Note on Curvature and Fundamental Group (J. Diff. Geom., Vol. 2, 1968, p. 1-8).  MR 38 #636 |  Zbl 0162.25401
[21] H. S. RUSE, A. G. WALKER, and T. J. WILLMORE, Harmonic Spaces, Edizioni Cremonese, Roma.  Zbl 0134.39202
[22] A. C. ALLAMIGEON, Propriétés globales des espaces riemanniens harmoniques (Ann. Inst. Fourier, Vol. 15, N°. 2, 1965, p. 91-132).
Numdam |  MR 33 #6549 |  Zbl 0178.55903
[23] C. B. MORREY, Multiple Integrals in the Calculus of Variations, Springer-Verlag, New York, 1966.  MR 34 #2380 |  Zbl 0142.38701
[24] W. KLINGBERG, Contributions to Riemannian Geometry in the Large (Ann. Math., Vol. 69, 1959, p. 654-666).  MR 21 #4445 |  Zbl 0133.15003
Copyright Cellule MathDoc 2014 | Credit | Site Map